# SDR AALA201902069018

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 68,166 hours, 25,838 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Part number: D3215303000800
- Part serial: AF3973
- Condition: Corroded
- Location: Lt Mlg
- Part time: 31,144 hours, 11,825 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE: CORROSION FOUND ON LEFT HAND MAIN LANDING GEAR REAR PINTLE PIN. REPLACED MAIN LANDING GEAR REAR PINTLE PIN PER JOB CARD 26T00032001.
